Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cohomology of groups with metacyclic Sylow $p$-subgroups


Authors: Jill Dietz, John Martino and Stewart Priddy
Journal: Proc. Amer. Math. Soc. 124 (1996), 2261-2266
MSC (1991): Primary 55R35; Secondary 20J06
MathSciNet review: 1328344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the cohomology algebras $H^{*}(G;\mathbf {F}_{p})$ for all groups $G$ with a metacyclic Sylow $p$-subgroup. The complete $p$-local stable decomposition of the classifying space $BG$ is also determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55R35, 20J06

Retrieve articles in all journals with MSC (1991): 55R35, 20J06


Additional Information

Jill Dietz
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Address at time of publication: Department of Mathematics and Computer Science, Gettysburg College, Gettysburg, Pennsylvania 17325
Email: jdietz@gettysburg.edu

John Martino
Affiliation: Department of Mathematics and Statistics, Western Michigan University, Kalamazoo, Michigan 49008
Email: martino@wmich.edu

Stewart Priddy
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: s_priddy@math.nwu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03389-8
PII: S 0002-9939(96)03389-8
Received by editor(s): January 26, 1995
Additional Notes: The third author is partially supported by NSF Grant DMS-9400235.
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society